# SDR WX0A2021011973628

- Difficulty date: January 19, 2021
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 27,253 hours, 18,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 857421
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EPSU TEST SHOWS BATTERY (10WL) FAULT.  REMOVED AND REPLACED BATTERY (10WL), IAW AMM 33-51-38 PB 401.  OPERATIONS CHECK GOOD.
